Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 16, 2016Cherokee County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 16, 2016, 6:55 PM EDT for Cherokee County, Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2016, 6:55 PM EDT (22:55 UTC)
Expired
Jul 16, 2016, 7:45 PM EDT
In force
50 min
Issued by
NWS Atlanta, GA

County Cherokee County, GA

The radar

The Atlanta radar (KFFC), 77 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 405 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
405 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1031 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

772 
WWUS82 KFFC 162255
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EDT SAT JUL 16 2016
 
GAZ021-022-032>034-162345-
COBB GA-NORTH FULTON GA-GWINNETT GA-CHEROKEE GA-FORSYTH GA-
655 PM EDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COBB...NORTH
FULTON...WESTERN GWINNETT...SOUTHERN CHEROKEE AND SOUTHWESTERN
FORSYTH COUNTIES UNTIL 745 PM EDT...

AT 654 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROSWELL...MOVING EAST
AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...DIME SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE 
MARIETTA...SANDY SPRINGS...ROSWELL...ALPHARETTA...DUNWOODY...
MILTON...DULUTH...WOODSTOCK...BERKELEY LAKE...MOUNTAIN PARK...MOUNT 
BETHEL...SWEAT MOUNTAIN...SANDY PLAINS AND BIRMINGHAM.

LAT...LON 3411 8419 3396 8417 3396 8429 3397 8432
      3397 8434 3395 8435 3395 8449 3406 8454
      3418 8433
TIME...MOT...LOC 2254Z 249DEG 9KT 3404 8441 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 16, 2:52 PM EDT, 4 hours 3 minutes earlier.

Area forecast discussion, Jul 16, 2:52 PM EDT, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
252 PM EDT SAT JUL 16 2016

.SHORT TERM /Tonight through Sunday Night/...
Scattered showers and thunderstorms have developed within
moist/unstable airmass, typical in mid July. Weak convergence zone
extending SW-NE has supported more organized convection along the I-
20/I-85 corridors this afternoon. Expect coverage to increase north
of I-85/I-20 where better heating/instability exists. Much of the
activity will diminish after sunset with loss of heating but still
expect isolated storms through 10PM-midnight.

Sunday...upr ridge of high pressure trys to build a bit farther east
across northern MS and AL. This will likely turn the flow aloft more
northerly across GA with convection again firing by midday. Believe
areas south of Athens to Atlanta to La Grange line will have higher
chance of seeing storms Sunday. A few organized, stronger storms
will be possible but widespread severe weather is not expected at
this time. Temperatures will remain warm (upper 80s to mid 90s),
especially outside of showers/storms.

DJN.83

.LONG TERM /Monday through Saturday/...
Only refreshed temperatures based on the latest guidance.

Synoptic scale pattern at the start of the long term will feature
mid/upper level subtropical high building westward from the Atlantic
across the lower Mississippi Valley...pushing the more significant
belt of westerlies across the northern portion of the country. The
position of this high should suppress widespread convection across
the CWA on Monday...however continued warm temps will likely allow
some isolated diurnal activity to break the cap.

H5 ridge will continue to build west Tue and Wed...and GEFS/ECMWF/CMC
ensemble guidance all hinting at least a 597 dam high centering
over the southern Plains! This positioning will luckily spare us
from brutally hot conditions...however the CWA will be located
within the ring of fire on the ridge periphery so any disturbance
traversing thru the flow will likely act to spark/enhance cloud
cover and/or any convection. As the ridge builds west...a
shortwave will swing across southern Quebec and Ontario...pushing
a sfc frontal system toward the area. Model consensus indicates
the front MAY sweep through the state Tues into Wed...possibly
allowing drier air/PWs just under 1.5 inches and mixing ratios
near 10g/kg/ to filter into at least north Ga behind it as a
1025+mb sfc high settles over New England. POPs look good for
now...although it is unclear how much influence the front will
have should it reach the state. Best chance looks to be across
north Ga Tues and central Ga Tues night/early Wed.

Front will likely stall across central Ga for the remainder of the
period...allowing for highest chances of convection to be across
central Ga...while somewhat drier air may linger across north Ga.

TROPICS: Aside from a few minor tropical/easterly waves...the
tropics will remain quiet for the period with no development
progged by the NHC.

SEVERE: Widespread severe weather is not expected...though with
hot temperatures cannot rule out a few diurnally driven severe
pulse-type storms each afternoon/evening...of course barring any
larger- scale forcing mechanism.

Kovacik

&&

.AVIATION... 18Z Update... Afternoon convection firing all
around the airfields making for a challenging short-term forecast.
Westward-moving outflow is about on top of KATL and could switch
winds briefly to the ESE before gradually turning back to a more
prevailing SSW direction. This boundary could be focus for
additional shra/tsra over the next few hours this aftn. Loss of
heating and lack of true lifting mechanism should gradually
diminish convection after 00z, with just spotty showers possible,
especially south between KCSG and KMCN through midnight. Not
confident on development low clouds/ shallow fog overnight but a
higher probability exists in spots that receive heavy rain this
afternoon/evening.

//ATL Confidence...18Z Update...
Medium confidence on convection.
High on all other elements.

DJN.83

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  92  72  96 /  30  30  30  30
Atlanta         73  91  74  94 /  30  30  30  30
Blairsville     65  87  67  90 /  30  30  30  40
Cartersville    70  92  72  94 /  30  30  20  30
Columbus        74  94  75  96 /  20  30  30  40
Gainesville     71  90  73  94 /  30  30  30  30
Macon           73  95  73  97 /  30  40  30  40
Rome            70  93  71  96 /  20  20  20  30
Peachtree City  70  92  71  94 /  30  30  30  30
Vidalia         74  94  74  95 /  30  40  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DJN.83
LONG TERM....Kovacik
AVIATION...DJN.83
Hazardous weather outlook, Jul 16, 11:30 AM EDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 AM EDT SAT JUL 16 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-171530-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1130 AM EDT SAT JUL 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

WEAKLY DISTURBED MID-LEVELS AND SEVERAL SURFACE BOUNDARIES WILL
ALLOW FOR SCATTERED THUNDERSTORMS THIS AFTERNOON INTO EVENING.
STRONG AND ISOLATED SEVERE STORMS ARE POSSIBLE WITH THE MAIN
THREAT BEING DAMAGING DOWNBURST WINDS...WHILE FREQUENT LIGHTNING
AND LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WITHIN THE STRONGER
DEVELOPMENT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH
WEDNESDAY AREA-WIDE. BY THURSDAY AND FRIDAY...THE POTENTIAL
SHOULD BE MORE CONFINED TO CENTRAL GEORGIA. WHILE ISOLATED SEVERE
THUNDERSTORMS ARE POSSIBLE...WIDESPREAD ORGANIZED SEVERE WEATHER
IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 16, 6:23 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
623 PM EDT SAT JUL 16 2016

GAZ019-030-162315-
POLK GA-FLOYD GA-
623 PM EDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR POLK AND SOUTHERN FLOYD COUNTIES
UNTIL 715 PM EDT...

AT 622 PM EDT...A STRONG THUNDERSTORM WAS NEAR CEDARTOWN...MOVING
SOUTHEAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CEDARTOWN...ROCKMART...ARAGON...FISH CREEK...VAN WERT...ANTIOCH AND
SENEY.

LAT...LON 3413 8518 3409 8505 3408 8505 3408 8503
      3407 8498 3395 8503 3395 8505 3394 8505
      3390 8516 3390 8517 3405 8526
TIME...MOT...LOC 2222Z 309DEG 7KT 3405 8520
Special weather statement, Jul 16, 6:28 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 PM EDT SAT JUL 16 2016

GAZ032-033-045-162300-
DEKALB GA-COBB GA-NORTH FULTON GA-
628 PM EDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEKALB...
SOUTHEASTERN COBB AND NORTH FULTON COUNTIES UNTIL 700 PM EDT...

AT 627 PM EDT...A STRONG THUNDERSTORM WAS NEAR SMYRNA...MOVING EAST
AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...MARIETTA...DECATUR...SANDY SPRINGS...ROSWELL...SMYRNA...
DUNWOODY...CHAMBLEE...DORAVILLE...NORTH ATLANTA...NORTH DECATUR...
DRUID HILLS...NORTH DRUID HILLS...FAIR OAKS...VININGS...DOBBINS AIR
RESERVE BASE...BROOKHAVEN...LA VISTA...ATLANTIC STATION AND CHASTAIN
MEMORIAL PARK.

LAT...LON 3391 8453 3401 8432 3395 8427 3394 8427
      3391 8425 3388 8425 3376 8429 3383 8452
TIME...MOT...LOC 2227Z 261DEG 8KT 3387 8445
Special weather statement, Jul 16, 6:42 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
642 PM EDT SAT JUL 16 2016

GAZ069>071-081-162330-
UPSON GA-CRAWFORD GA-LAMAR GA-MONROE GA-
642 PM EDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UPSON...NORTHWESTERN
CRAWFORD...SOUTHEASTERN LAMAR AND SOUTHWESTERN MONROE COUNTIES UNTIL
730 PM EDT...

AT 641 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROBERTA...MOVING
NORTHEAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FORSYTH...ROBERTA...YATESVILLE...CULLODEN...RUSSELLVILLE...REDBONE...
KNOXVILLE...SANDY POINT...MUSELLA...BRENT AND SALEM.

LAT...LON 3269 8409 3273 8417 3278 8421 3299 8413
      3302 8393 3288 8385 3285 8389 3283 8389
      3268 8401
TIME...MOT...LOC 2241Z 209DEG 12KT 3280 8407
Special weather statement, Jul 16, 6:46 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
646 PM EDT SAT JUL 16 2016

GAZ078-079-089-162330-
MUSCOGEE GA-HARRIS GA-TALBOT GA-
646 PM EDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MUSCOGEE...HARRIS AND
NORTHWESTERN TALBOT COUNTIES UNTIL 730 PM EDT...

AT 645 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
BLEECKER TO NEAR WAVERLY HALL...MOVING NORTHEAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...DIME SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HAMILTON...WAVERLY HALL...GOAT ROCK LAKE...MOUNTAIN HILL...BARTLETTS
FERRY DAM...MULBERRY GROVE...FORTSON...LAKE HARDING...BAUGHVILLE...
ELLERSLIE...WHITESVILLE-PINE LAKE...CATAULA AND FLINT HILL.

LAT...LON 3282 8507 3284 8458 3258 8469 3257 8505
      3258 8507 3262 8509 3263 8508 3264 8510
      3264 8511 3266 8509 3269 8512 3272 8512
TIME...MOT...LOC 2245Z 216DEG 10KT 3263 8510 3265 8480
Special weather statement, Jul 16, 6:52 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
652 PM EDT SAT JUL 16 2016

GAZ033-045-162315-
DEKALB GA-NORTH FULTON GA-
652 PM EDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DEKALB AND SOUTHWESTERN
NORTH FULTON COUNTIES UNTIL 715 PM EDT...

AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG WINDS IN AND AHEAD OF A THUNDERSTORM OVER BUCKHEAD...MOVING
SOUTHEAST AT 10 MPH.

  HAZARD...35 TO 45 MPH WIND PRECEDING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. STRONG
           WINDS WILL OCCUR BEFORE ANY RAIN OR LIGHTNING. DO NOT
           WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DECATUR...SANDY SPRINGS...CHAMBLEE...DORAVILLE...
CLARKSTON...STONE MOUNTAIN...AVONDALE ESTATES...PINE LAKE...NORTH
ATLANTA...MIDTOWN...DRUID HILLS...NORTH DECATUR...CANDLER-MCAFEE...
BELVEDERE PARK...GRANT PARK-ZOO ATLANTA...TUCKER...NORTH DRUID
HILLS...TURNER FIELD AND SWEET AUBURN.

LAT...LON 3393 8440 3388 8421 3386 8418 3376 8418
      3367 8431 3377 8448
TIME...MOT...LOC 2250Z 298DEG 8KT 3383 8437
Special weather statement, Jul 16, 6:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EDT SAT JUL 16 2016

GAZ021-022-032>034-162345-
COBB GA-NORTH FULTON GA-GWINNETT GA-CHEROKEE GA-FORSYTH GA-
655 PM EDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COBB...NORTH
FULTON...WESTERN GWINNETT...SOUTHERN CHEROKEE AND SOUTHWESTERN
FORSYTH COUNTIES UNTIL 745 PM EDT...

AT 654 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROSWELL...MOVING EAST
AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...DIME SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MARIETTA...SANDY SPRINGS...ROSWELL...ALPHARETTA...DUNWOODY...
MILTON...DULUTH...WOODSTOCK...BERKELEY LAKE...MOUNTAIN PARK...MOUNT
BETHEL...SWEAT MOUNTAIN...SANDY PLAINS AND BIRMINGHAM.

LAT...LON 3411 8419 3396 8417 3396 8429 3397 8432
      3397 8434 3395 8435 3395 8449 3406 8454
      3418 8433
TIME...MOT...LOC 2254Z 249DEG 9KT 3404 8441

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 11:46 AM EDTSpecial Weather StatementFFCHenry29 min
Jul 16, 12:20 PM EDTSpecial Weather StatementFFCHenry25 min
Jul 16, 12:34 PM EDTSpecial Weather StatementFFCWalker26 min
Jul 16, 12:46 PM EDTSpecial Weather StatementFFCTroup29 min
Jul 16, 1:23 PM EDTSpecial Weather StatementFFCTroup37 min
Jul 16, 2:24 PM EDTSpecial Weather StatementFFCBarrow51 min
Jul 16, 2:33 PM EDTSpecial Weather StatementFFCWilkes42 min
Jul 16, 2:47 PM EDTSpecial Weather StatementFFCClayton, Fayette28 min
Jul 16, 3:13 PM EDTSpecial Weather StatementFFCForsyth32 min
Jul 16, 3:14 PM EDTSpecial Weather StatementFFCWarren31 min
Jul 16, 3:17 PM EDTSpecial Weather StatementFFCForsyth28 min
Jul 16, 3:18 PM EDTSpecial Weather StatementFFCHall27 min
Jul 16, 3:59 PM EDTSpecial Weather StatementFFCHall31 min
Jul 16, 4:03 PM EDTSpecial Weather StatementFFCWhite27 min
Jul 16, 4:05 PM EDTSpecial Weather StatementFFCForsyth25 min
Jul 16, 4:25 PM EDTSpecial Weather StatementFFCHall50 min
Jul 16, 4:34 PM EDTSpecial Weather StatementFFCWhite56 min
Jul 16, 4:52 PM EDTSpecial Weather StatementFFCStewart38 min
Jul 16, 5:03 PM EDTSpecial Weather StatementFFCPickens42 min
Jul 16, 5:14 PM EDTSpecial Weather StatementFFCMacon46 min
Jul 16, 5:27 PM EDTSpecial Weather StatementFFCWhite63 min
Jul 16, 5:44 PM EDTSpecial Weather StatementFFCDawson, Lumpkin46 min
Jul 16, 6:21 PM EDTSpecial Weather StatementFFCBibb39 min
Jul 16, 6:23 PM EDTSpecial Weather StatementFFCPolk52 min
Jul 16, 6:28 PM EDTSpecial Weather StatementFFCFulton32 min
Jul 16, 6:42 PM EDTSpecial Weather StatementFFCCrawford48 min
Jul 16, 6:46 PM EDTSpecial Weather StatementFFCHarris44 min
Jul 16, 6:52 PM EDTSpecial Weather StatementFFCDeKalb, Fulton23 min
Jul 16, 7:02 PM EDTSpecial Weather StatementFFCCobb43 min
Jul 16, 7:04 PM EDTSpecial Weather StatementFFCJones41 min
Jul 16, 7:13 PM EDTSpecial Weather StatementFFCWilkinson47 min
Jul 16, 7:21 PM EDTSpecial Weather StatementFFCDeKalb24 min
Jul 16, 7:34 PM EDTSpecial Weather StatementFFCBaldwin, Jones41 min
Jul 16, 7:39 PM EDTSpecial Weather StatementFFCMeriwether51 min
Jul 16, 7:44 PM EDTSpecial Weather StatementFFCCobb46 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.